# SDR CA190410002

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THRU 15000 FT RECEIVED LEFT THRUST REV UNSAFE CAUTION MSG. INBD ANI-SKID IS ON DEFERRAL (TC# 20190410002)
